Advertisement -- Learn more about ads on this site.
THESUBY
40,000-49,999 SparkPoints 45,094
SparkPoints
 

Metformin - My New Best Friend?

Thursday, December 13, 2012

This new friendship started with a few bumps. First, the new medicine did not bring my sugars down enough, and the doctor authorized me doubling the dosage a few days ahead of schedule, from 500 mg to 1000 mg, since I had not had any gastrointestinal side effects. That's when it started. I expected stomach aches, maybe bloating, but I was not prepared for that level of nausea. Just thinking of food made me sick - and I have strong stomach. Thankfully, it subsided after a couple of days, like a big wave of relief, but then I got a migraine, so I was not able to blog - or exercise.
My sugars are not about the same as they were before we switched meds, so I called the doctor's office again. I was told that it would take 2 weeks to take full effect, so I'll wait until Wednesday's doctor's appointment.
Share This Post With Others
Member Comments About This Blog Post
  • v MOVEITMARY
    I'm sorry you have had such trouble with it. I hope that you and your doc find the right balance for you soon!
    1287 days ago
  • v MPETERSON2311
    hope you feel better soon!
    1289 days ago
  • v THESUBY
    Thank you, Chum48! I always want instant results, I have to learn how to be patient - and a good patient.
    1289 days ago
  • v CHUM48
    Hang in there! Medical issues are always a challenge when you have to loss weight! Hang in there, just hang in there!
    1289 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by THESUBY